IJPAM: Volume 59, No. 2 (2010)

ON THE $X$-RANKS OF POINTS OF $\mathbb {P}^4$, $X$ A SURFACE

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we look at the $X$-ranks of points of $\mathbb {P}^4$ with respect to a surface $X \subset \mathbb {P}^4$.

Received: January 5, 2010

AMS Subject Classification: 14J99, 14N05

Key Words and Phrases: ranks, $X$-rank, surface in $\mathbb {P}^4$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 2